Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 129, NWS Atlanta, GA

June 21, 2014Johnson County, Laurens County, Treutlen County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 21, 2014, 4:00 PM EDT for Johnson County, Laurens County, Treutlen County, Georgia. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2014, 4:00 PM EDT (20:00 UTC)
Expired
Jun 21, 2014, 4:45 PM EDT
In force
45 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Johnson County, GA, Laurens County, GA, Treutlen County, GA

The radar

The Robins AFB radar (KJGX), 68 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 4:10 PM EDTTSTM WND DMG1 S Tweed, GAWIDESPREAD TREES AND POWERLINES DOWN EAST OF OCONEE RIVER AND TOWARD THE SOUTHERN PART OF COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 602 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
602 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
1186 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

951 
WUUS52 KFFC 212000
SVRFFC
GAC167-175-283-212045-
/O.NEW.KFFC.SV.W.0129.140621T2000Z-140621T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EDT SAT JUN 21 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LAURENS COUNTY IN CENTRAL GEORGIA
  JOHNSON COUNTY IN EAST CENTRAL GEORGIA
  NORTHWESTERN TREUTLEN COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 445 PM EDT

* AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 8 MILES       
  SOUTHWEST OF WRIGHTSVILLE...MOVING SOUTHEAST AT 20 MPH. ANOTHER    
  STORM WAS LOCATED NEAR DUBLIN...ALSO MOVING SOUTHEAST AT 20 MPH. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DUBLIN AND EAST DUBLIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3263 8249 3264 8251 3262 8252 3258 8260
      3253 8257 3253 8258 3251 8265 3251 8257
      3250 8256 3233 8270 3259 8307 3278 8290
      3279 8285 3265 8247
TIME...MOT...LOC 1959Z 304DEG 17KT 3268 8284

$$
1 follow-up statement
952 
WWUS52 KFFC 212042
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
442 PM EDT SAT JUN 21 2014

GAC167-175-283-212051-
/O.EXP.KFFC.SV.W.0129.000000T0000Z-140621T2045Z/
TREUTLEN GA-LAURENS GA-JOHNSON GA-
442 PM EDT SAT JUN 21 2014

...THE SEVERE THUNDERSTORM WARNING FOR JOHNSON...NORTHERN LAURENS AND
NORTHWESTERN TREUTLEN COUNTIES WILL EXPIRE AT 445 PM EDT...

THE STORM THAT PROMPTED THIS WARNING HAS WEAKENED AND IS MOVING OUT 
OF THE AREA.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

LAT...LON 3263 8249 3264 8251 3262 8252 3258 8260
      3253 8257 3253 8258 3251 8265 3251 8257
      3250 8256 3233 8270 3259 8307 3278 8290
      3279 8285 3265 8247
TIME...MOT...LOC 2041Z 304DEG 17KT 3257 8265

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:30 PM EDT, 30 minutes earlier.

Area forecast discussion, Jun 21, 3:30 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 PM EDT SAT JUN 21 2014

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
AN ACTIVE NW FLOW ALOFT IS INTERACTING WITH SUBTLE SURFACE TROUGHS
ACROSS NORTH GA NEAR A ROME TO ELLIJAY LINE...AND ANOTHER NEAR A
MACON TO AUGUSTA LINE TO PRODUCE CLUSTERS OF STRONG TO SEVERE STORMS
THAT ARE TRACKING FROM NW TO SE. THE STRONGER STORMS ARE PRODUCING
STRONG GUSTY WINDS... OCCASIONALLY STRONG ENOUGH TO DOWN A FEW TREES.
SOME SMALL HAIL HAS ALSO BEEN REPORTED WITH A COUPLE OF STORMS SO
FAR. EXPECT CONTINUED STORM DEVELOPMENT THROUGH THE MID EVENING HOURS
AS THE ACTIVE NW FLOW ALOFT PERSIST... BUT STORM ACTIVITY SHOULD
DIMINISH BY 10 PM THIS EVENING WITH LOSS OF DAYTIME HEATING.
HOWEVER... CANNOT RULE OUT A FEW SHOWERS ON OCCASIONS OVERNIGHT. AT
LEAST THE STORMS ARE MOVING FAST ENOUGH TO THE SE THAT THE FLOOD
THREAT HAS BEEN DIMINISHED. HOWEVER... WHERE CONTINUED DEVELOPING
STORMS ARE ABLE TO TRAIN OVER AN AREA... BRIEF FLOODING COULD
POSSIBLY OCCUR AS THE AIR MASS IS PLENTY MOIST WITH 1.6+ PWS.

SHORT TERM MODELS CONTINUE TO SHOW A SIMILAR PATTERN AGAIN ON SUNDAY
WITH AN ACTIVE NW FLOW ALOFT. HOWEVER... THE MODELS DO HINT AT SOME
SLIGHTLY DRIER AIR POSSIBLY HELPING TO HINDER CONVECTION ACROSS MUCH
OF NORTH GA SUNDAY AFTERNOON. HOWEVER... HAVE LITTLE CONFIDENCE ON
THIS CONSIDERING THE UPPER SUPPORT AND A CONTINUED UNSTABLE
ENVIRONMENT IN-PLACE. WILL PLAY IT SAFE AND SHOW THE GREATER POPS AT
LEAST ALONG AND SOUTH OF A ROME TO ATHENS LINE FOR SUNDAY AFTERNOON.
THE MAIN THREATS WILL ONCE AGAIN BEING LIGHTNING AND STRONG/DAMAGING
DOWNBURST WINDS... BUT HAIL AND HEAVY RAIN WILL ALSO BE POSSIBLE WITH
THE STRONGER STORMS ON SUNDAY.

CONVECTION ON SUNDAY WILL ONCE AGAIN GREATLY DIMINISH BY 10 PM...
WITH MOSTLY CLEAR SKIES AND PATCHY FOG ON TAP FOR TONIGHT AND AGAIN
SUNDAY NIGHT.

AS FOR TEMPS... PERSISTENCE IS THE KEY... SO WILL CONTINUE TO SHOW
LOWS IN THE MID-UPPER 60S TO LOWER 70S... AND HIGHS BACK IN THE UPPER
80S TO LOWER-MID 90S AGAIN SUNDAY AFTERNOON.

39

.LONG TERM /MONDAY THROUGH SATURDAY/...
NO SIGNIFICANT CHANGES MADE FOR THE LONG TERM FORECAST GRIDS AT THIS
TIME. LATEST MODEL RUNS CONTINUE TRENDS OUTLINED IN PREVIOUS LONG
TERM FORECAST DISCUSSION BELOW.

20

PREVIOUS LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
ISSUED AT 355 AM EDT SAT JUN 21 2014

THE CHANGE TO AN UNSETTLED WET SUMMER PATTERN WILL BE IN PLACE FOR
THE LONG TERM.

THE UPPER LEVEL FLOW BECOMES WNW AND THEN WSW THAT WILL ALLOW SHORT
WAVES TO ENHANCE THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS DURING
THE LONG TERM. AMPLE MOISTURE AND DAY TIME INSTABILITY WILL COMBINE
FOR A FLAIR UP OF SHOWERS AND STORMS THROUGH FRIDAY. LEANED HARD ON
WPC POP AND TEMPERATURE GRIDS TUESDAY AND BEYOND AS THEY SEEMED TO
BETTER REFLECT THE METEOROLOGY...BETTER THAN THE TOO LOW MOS POPS.
THIS ROUGHLY TRANSLATES TO POPS OF 50-90 PERCENT DURING THE DAY TIME
PERIODS OF THE LONG TERM. SCATTERED TO OCCASIONAL SHOWERS AND STORMS
CAN BE EXPECTED...LESSENING OR DIMINISHING DURING THE NIGHT TIME
PERIODS BUT NOT NECESSARILY ENDING.

DAY TIME HIGH TEMPERATURES NEAR TO SLIGHTLY ABOVE NORMAL ON MONDAY
AND THEN NEAR TO SLIGHTLY BELOW NORMAL THROUGH FRIDAY. NIGHT TIME
LOWS VERY CLOSE TO NORMAL.

BDL

&&

AVIATION...
18Z UPDATE...
SUBTLE UPPER DISTURBANCES IN THE NW FLOW ALOFT IS INTERACTING WITH A
MOIST AND UNSTABLE AIRMASS TO PRODUCE CLUSTERS OF SHRA/TSRA ACTIVITY
THIS AFTERNOON... SOME OF WHICH WILL PUSH ACROSS THE ATLANTA AREA
TAF SITES. THIS HAS WARRANTED A VCTS AND TEMPO TSRA FOR 18-22Z WITH
VCSH FOR 22-02Z TODAY. CU AND CONVECTION WILL ALSO PRODUCE MID LEVEL
CIGS... THEN SHOULD MOSTLY DISSIPATE/SCT/SKC BY 02-03Z THIS
EVENING... WITH VFR CONDITIONS ON TAP OVERNIGHT. EXPECT THIS TREND
TO REPEAT ON SUN. OTHERWISE... NW WINDS AROUND 8-10KTS THIS AFTN
WILL BE L&V TNGT... THEN NW AROUND 10KTS AGAIN ON SUN.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ALL ELEMENTS.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  94  68  92 /  30  20  20  60
ATLANTA         72  92  72  90 /  30  30  20  60
BLAIRSVILLE     63  85  64  83 /  20  20  20  60
CARTERSVILLE    68  91  67  89 /  30  30  20  60
COLUMBUS        73  95  72  91 /  30  50  30  60
GAINESVILLE     70  89  71  89 /  30  20  20  60
MACON           68  95  69  91 /  30  40  30  60
ROME            68  92  68  90 /  20  30  20  60
PEACHTREE CITY  68  92  68  91 /  30  40  30  60
VIDALIA         70  95  71  91 /  30  40  30  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...39
LONG TERM....20
AVIATION...39
Hazardous weather outlook, Jun 21, 11:00 AM EDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1100 AM EDT SAT JUN 21 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1100 AM EDT SAT JUN 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING.

WEATHER HAZARDS EXPECTED...
STRONG GUSTY WINDS AND FREQUENT LIGHTNING. HAIL AND LOCALLY HEAVY
RAIN ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY MAINLY
DURING THE AFTERNOON AND EVENING. SCATTERED TO NUMEROUS
THUNDERSTORMS ARE EXPECTED MONDAY THROUGH FRIDAY. SOME STRONG TO
SEVERE STORMS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 21, 2:47 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
247 PM EDT SAT JUN 21 2014

GAZ005-007-013-014-211930-
247 PM EDT SAT JUN 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PICKENS...MURRAY...DAWSON AND GILMER COUNTIES UNTIL 330 PM EDT...

AT 243 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RAMHURST...MOVING SOUTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PICKENS...MURRAY...DAWSON AND GILMER COUNTIES THROUGH 330 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NORTH GEORGIA
SPEEDWAY...RAMHURST...FORT MOUNTAIN STATE PARK...CHATSWORTH...
MOUNTAINTOWN...TAILS CREEK...CARTERS...ELLIJAY...EAST ELLIJAY...
ROUNDTOP...TALONA...SEQUOYAH LAKE...LAKE TAMARACK...TALMADGE AND
JASPER. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3457 8425 3438 8450 3439 8452 3451 8465
      3458 8465 3460 8472 3462 8471 3463 8473
      3461 8475 3462 8478 3471 8487 3485 8461
      3485 8458
TIME...MOT...LOC 1847Z 317DEG 17KT 3470 8468
Special weather statement, Jun 21, 3:11 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
311 PM EDT SAT JUN 21 2014

GAZ083-084-095>097-211945-
311 PM EDT SAT JUN 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN TWIGGS...LAURENS...WILKINSON...BLECKLEY AND HOUSTON COUNTIES UNTIL
345 PM EDT...

AT 306 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ALLENTOWN TO ROBINS AIR FORCE BASE...MOVING
SOUTHEAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS TWIGGS...LAURENS...WILKINSON...BLECKLEY AND HOUSTON COUNTIES
THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE ELBERTA...ROBINS AIR FORCE BASE...BONAIRE...WARNER ROBINS...
NICKLESVILLE...DISTRICT PATH...RIPLEY...BULLARD...JEFFERSONVILLE...
CENTERVILLE...MARION...CHAPPELLS MILL...ALLENTOWN...DANVILLE AND
MONTROSE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3262 8372 3265 8372 3266 8371 3268 8366
      3266 8360 3268 8361 3280 8315 3239 8279
      3242 8310 3241 8313 3245 8318 3238 8326
      3235 8340
TIME...MOT...LOC 1911Z 315DEG 22KT 3261 8315 3262 8335
          3258 8355
Special weather statement, Jun 21, 3:16 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 PM EDT SAT JUN 21 2014

GAZ012-013-211945-
316 PM EDT SAT JUN 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PICKENS AND GORDON COUNTIES UNTIL 345 PM EDT...

AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OAKMAN...MOVING SOUTHEAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PICKENS AND GORDON COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE OAKMAN...REDBUD...AUDUBON...RANGER...
FAIRMOUNT...BLAINE...HINTON...TALKING ROCK...TALMADGE AND NELSON.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3462 8471 3460 8472 3458 8465 3455 8465
      3455 8455 3438 8435 3437 8440 3439 8443
      3438 8445 3438 8458 3441 8459 3441 8471
      3456 8485 3463 8473
TIME...MOT...LOC 1916Z 320DEG 24KT 3454 8469
Special weather statement, Jun 21, 3:38 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
338 PM EDT SAT JUN 21 2014

GAZ053>057-067-068-212030-
338 PM EDT SAT JUN 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS AND PEA SIZE HAIL
IN SPALDING...PIKE...MERIWETHER...COWETA...FAYETTE...HENRY AND
CLAYTON COUNTIES UNTIL 430 PM EDT...

AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM JW SMITH RESERVOIR TO 7 MILES WEST OF
SHARPSBURG...MOVING SOUTHEAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS SPALDING...PIKE...MERIWETHER...COWETA...FAYETTE...HENRY AND
CLAYTON COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE PEACHTREE CITY...SHARPSBURG...JW SMITH
RESERVOIR...INMAN...TURIN...WOOLSEY...STARRS MILL...LAKE HORTON...
SENOIA...BIRDIE...BROOKS...VAUGHN...DIGBEY...SUNNY SIDE AND HARALSON.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3327 8420 3313 8440 3315 8461 3335 8477
      3340 8458 3346 8440
TIME...MOT...LOC 1938Z 313DEG 19KT 3346 8439 3339 8455
          3334 8475
Special weather statement, Jun 21, 3:42 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT SAT JUN 21 2014

GAZ096-097-109-212030-
342 PM EDT SAT JUN 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN LAURENS...BLECKLEY AND DODGE COUNTIES UNTIL 430 PM EDT...

AT 339 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DUBLIN TO GOLDSBORO...MOVING SOUTHEAST AT
25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS LAURENS...BLECKLEY AND DODGE COUNTIES THROUGH 430 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DUDLEY...DUBLIN...
GOLDSBORO...YONKERS...RODDY...EAST DUBLIN...REBIE...ROWLAND...
HARLOW...CHESTER...DEXTER...MINTER...PLAINFIELD...RENTZ AND CADWELL.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3246 8338 3256 8319 3260 8289 3247 8264
      3246 8269 3241 8270 3234 8275 3231 8272
      3228 8276 3227 8276 3223 8281 3216 8307
TIME...MOT...LOC 1942Z 297DEG 23KT 3254 8290 3251 8309
          3244 8321
Special weather statement, Jun 21, 3:55 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 PM EDT SAT JUN 21 2014

GAZ085-086-097-098-212045-
355 PM EDT SAT JUN 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN TREUTLEN...LAURENS...JOHNSON AND EMANUEL COUNTIES UNTIL 445 PM
EDT...

AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TUCKERS CROSSROAD...MOVING SOUTHEAST AT 20
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
TREUTLEN...LAURENS...JOHNSON AND EMANUEL COUNTIES THROUGH 445 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE TUCKERS CROSSROAD...
BREWTON...WRIGHTSVILLE...LOVETT...SPANN...SCOTT...BLACKVILLE...
ORIANNA...NORRISTOWN JUNCTION...MEEKS AND ADRIAN. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3240 8260 3264 8303 3270 8299 3271 8296
      3276 8294 3281 8282 3281 8280 3279 8277
      3277 8276 3278 8274 3265 8242
TIME...MOT...LOC 1955Z 297DEG 18KT 3269 8285

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:20 PM EDTSpecial Weather StatementFFCWebster25 min
Jun 20, 8:58 PM EDTSpecial Weather StatementFFCMurray32 min
Jun 21, 12:49 PM EDTSpecial Weather StatementFFCFayette26 min
Jun 21, 1:08 PM EDTSpecial Weather StatementFFCButts37 min
Jun 21, 1:21 PM EDTSpecial Weather StatementFFCHaralson, Polk39 min
Jun 21, 1:38 PM EDTSpecial Weather StatementFFCBartow, Floyd37 min
Jun 21, 1:53 PM EDTSpecial Weather StatementFFCBibb, Jones, Monroe37 min
Jun 21, 1:57 PM EDTSpecial Weather StatementFFCHenry33 min
Jun 21, 2:01 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Spalding44 min
Jun 21, 2:11 PM EDTSpecial Weather StatementFFCBartow, Paulding49 min
Jun 21, 2:17 PM EDTSpecial Weather StatementFFCMurray28 min
Jun 21, 2:29 PM EDTSpecial Weather StatementFFCBibb, Twiggs31 min
Jun 21, 2:41 PM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton49 min
Jun 21, 2:47 PM EDTSpecial Weather StatementFFCGilmer, Pickens43 min
Jun 21, 3:04 PM EDTSevere Thunderstorm WarningFFCCarroll, Clayton, Coweta, DeKalb, Douglas, Fayette and 2 more41 min
Jun 21, 3:11 PM EDTSpecial Weather StatementFFCBleckley, Twiggs34 min
Jun 21, 3:16 PM EDTSpecial Weather StatementFFCPickens29 min
Jun 21, 3:26 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gilmer, Gordon, Pickens49 min
Jun 21, 3:38 PM EDTSpecial Weather StatementFFCFayette, Spalding52 min
Jun 21, 3:42 PM EDTSpecial Weather StatementFFCBleckley, Laurens48 min
Jun 21, 3:55 PM EDTSpecial Weather StatementFFCJohnson50 min
Jun 21, 4:05 PM EDTSpecial Weather StatementFFCForsyth25 min
Jun 21, 4:53 PM EDTSpecial Weather StatementFFCDooly, Macon37 min
Jun 21, 5:30 PM EDTSpecial Weather StatementFFCGordon30 min
Jun 21, 5:34 PM EDTSpecial Weather StatementFFCCrisp41 min
Jun 21, 5:42 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox33 min
Jun 21, 5:58 PM EDTSpecial Weather StatementFFCChattooga32 min
Jun 21, 6:16 PM EDTSpecial Weather StatementFFCCrisp59 min
Jun 21, 6:57 PM EDTSevere Thunderstorm WarningFFCSumter33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.